# SDR P5CA0301007

- Difficulty date: December 16, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 76,622 hours, 18,831 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER T/O - INBOARD TRAILING EDGE FLAPS HUNG AT 5 DEGREES RETRACTED BY ALTS SYS ON EXTENSION I/B FLAPS HUNG AT 5 DEGREES EXTENDED BY ALT SYS.  REPLACED NO COAST DRAG BRAKE PER MM 27-51-42, OP'S CK GOOD.
